Alert archive / Oregon / Storm Warnings in 2014

Storm Warning 9, NWS Portland, OR

December 9, 2014

NWS Portland, OR issued this storm warning at Dec 9, 2014, 11:40 AM PST. It took effect at Dec 9, 2014, 10:00 PM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2014, 11:40 AM PST (19:40 UTC)
In effect from
Dec 9, 2014, 10:00 PM PST
Expired
Dec 10, 2014, 11:42 AM PST
In force
14 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WHUS76 KPQR 091940
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1140 AM PST TUE DEC 9 2014

PZZ250-255-270-275-100345-
/O.EXP.KPQR.SR.W.0008.000000T0000Z-141209T2000Z/
/O.UPG.KPQR.SR.A.0006.141210T0600Z-141210T2000Z/
/O.NEW.KPQR.SR.W.0009.141210T0600Z-141210T2000Z/
/O.NEW.KPQR.SR.A.0007.141211T1200Z-141212T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
1140 AM PST TUE DEC 9 2014

...STORM WATCH HAS BEEN UPGRADED TO A STORM WARNING IN EFFECT
FROM 10 PM THIS EVENING TO NOON PST WEDNESDAY... 
...STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY EVENING...
...STORM WARNING WILL EXPIRE AT NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON PST
WEDNESDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH
IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING.
THE STORM WARNING WILL EXPIRE AT NOON PST TODAY. 

* WIND FOR TODAY: SOUTH 20 TO 30 KT WITH GUSTS 40 TO 45 KT WILL
  CONTINUE THROUGH THIS AFTERNOON.

* WIND FOR TONIGHT THROUGH WEDNESDAY MORNING: SOUTH WIND 30 TO
  35 KNOTS WITH GUSTS TO 50 KNOTS LATE TONIGHT... INCREASING 
  TO 40 TO 50 KNOTS EARLY WEDNESDAY MORNING WITH GUSTS UP TO 
  60 KNOTS. WIND IS EXPECTED TO SUBSTANTIALLY DIMINISH TO GALE 
  FORCE BY LATE WEDNESDAY AFTERNOON. 

* SEAS: EASING TO AROUND 20 FEET BY LATE THIS AFTERNOON. WAVE
  HEIGHTS OF 25 TO 30 FEET ARE POSSIBLE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ210-100345-
/O.EXT.KPQR.RB.Y.0169.000000T0000Z-141212T0600Z/
COLUMBIA RIVER BAR-
1140 AM PST TUE DEC 9 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 PM
PST THURSDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
10 PM PST THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS 18 TO 21 FT THROUGH THIS EVENING.

* FIRST EBB: SEAS TO 20 FEET WITH BREAKERS DURING THE STRONG EBB 
  AROUND 630 PM THIS EVENING. 

* SECOND EBB: SEAS TO 23 FEET WITH BREAKERS DURING THE EBB 
  AROUND 7 AM WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
5 follow-up statements
915 
WHUS76 KPQR 092232
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
232 PM PST TUE DEC 9 2014

PZZ250-255-270-275-100645-
/O.CON.KPQR.SR.W.0009.141210T0600Z-141210T2000Z/
/O.CON.KPQR.SR.A.0007.141211T1200Z-141212T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
232 PM PST TUE DEC 9 2014

...STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST WEDNESDAY...
...STORM WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING...

A STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON
PST WEDNESDAY. A STORM WATCH REMAINS IN EFFECT FROM LATE
WEDNESDAY NIGHT THROUGH THURSDAY EVENING. 

* WIND FOR TONIGHT THROUGH WEDNESDAY MORNING: SOUTH WIND 30 TO 35
  KNOTS WITH GUSTS TO 50 KNOTS LATE TONIGHT... INCREASING TO 40 TO
  50 KNOTS EARLY WEDNESDAY MORNING WITH GUSTS UP TO 60 KNOTS. WIND
  IS EXPECTED TO SUBSTANTIALLY DIMINISH TO GALE FORCE BY LATE
  WEDNESDAY AFTERNOON.

* SEAS: REMAINING AROUND 20 FEET THROUGH LATE THIS EVENING. WAVE
  HEIGHTS BUILDING TO 25 TO 30 FEET TONIGHT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ210-100645-
/O.CON.KPQR.RB.Y.0169.000000T0000Z-141212T0600Z/
COLUMBIA RIVER BAR-
232 PM PST TUE DEC 9 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS 18 TO 21 FT THROUGH THIS EVENING.

* FIRST EBB: SEAS TO 23 FEET WITH BREAKERS DURING THE STRONG EBB 
  AROUND 630 PM THIS EVENING. 

* SECOND EBB: SEAS TO 24 FEET WITH BREAKERS DURING THE EBB 
  AROUND 7 AM WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
004 
WHUS76 KPQR 100427
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
827 PM PST TUE DEC 9 2014


PZZ250-255-270-275-101230-
/O.CON.KPQR.SR.W.0009.141210T0600Z-141210T2000Z/
/O.CON.KPQR.SR.A.0007.141211T1200Z-141212T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
827 PM PST TUE DEC 9 2014

...STORM WARNING REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY...
...STORM WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY. A
STORM WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY EVENING. 

* WIND FOR TONIGHT THROUGH WEDNESDAY MORNING: SOUTH WIND 25 TO 35
  KNOTS WITH GUSTS TO 45 KNOTS...INCREASING TO 40 TO 50 KNOTS BY
  SUNRISE WEDNESDAY WITH GUSTS UP TO 60 KNOTS. A FEW GUSTS TO 65
  KT POSSIBLE OVER FROM CASCADE HEAD TO FLORENCE. THE WIND IS
  EXPECTED TO SUBSTANTIALLY DIMINISH TO GALE FORCE BY LATE
  WEDNESDAY AFTERNOON.

* WIND LATE WEDNESDAY NIGHT THROUGH THURSDAY: EAST TO SOUTHEAST
  WIND 20 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS EARLY THURSDAY
  MORNING WILL INCREASE TO 30 TO 45 KNOTS BY THE AFTERNOON WITH
  GUSTS UP TO 60 KNOTS. STRONGEST WIND IS EXPECTED FROM CASCADE
  HEAD TO FLORENCE. TIMING AND STRENGTH OF THIS SYSTEM REMAINS
  SOMEWHAT UNCERTAIN AT THIS TIME.

* SEAS: GENERALLY 17 TO 20 FEET...BUT RISING TO AROUND 25 FEET BY
  LATE TONIGHT. SEAS EASE NEAR 20 FEET BY LATE WEDNESDAY
  AFTERNOON...BUT WILL BUILD TO 20 TO 27 FEET THURSDAY. HIGHEST
  SEAS WILL BE OVER THE SOUTH WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ210-101230-
/O.CON.KPQR.RB.Y.0169.000000T0000Z-141212T0600Z/
COLUMBIA RIVER BAR-
827 PM PST TUE DEC 9 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS 16 TO 18 FEET...BUT BUILDING TO 20
  TO 22 FEET LATE TONIGHT. SEAS HOLDING AT 20 TO 22 FEET
  WEDNESDAY. 

* FIRST EBB: SEAS TO 24 FEET WITH BREAKERS DURING THE EBB AROUND 7
  AM WEDNESDAY MORNING.

* SECOND EBB: SEAS TO 24 FEET WITH BREAKERS DURING THE EBB AROUND
  7 PM WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
224 
WHUS76 KPQR 101044
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
244 AM PST WED DEC 10 2014

PZZ250-255-270-275-101845-
/O.CON.KPQR.SR.W.0009.000000T0000Z-141210T2000Z/
/O.CON.KPQR.SR.A.0007.141211T1200Z-141212T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
244 AM PST WED DEC 10 2014

...STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...
...STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. A STORM
WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING. 

* WIND THROUGH WEDNESDAY MORNING: SOUTH WIND 25 TO 35 KNOTS WITH
  GUSTS TO 45 KNOTS...INCREASING TO 40 TO 50 KNOTS BY SUNRISE
  WEDNESDAY WITH GUSTS UP TO 55 KNOTS. A FEW GUSTS TO 60 KT
  POSSIBLE OFFSHORE CASCADE HEAD TO FLORENCE. WIND IS EXPECTED TO
  SUBSTANTIALLY DIMINISH TO AROUND 25 KT BY LATE AFTERNOON.

* WIND LATE WEDNESDAY NIGHT THROUGH THURSDAY: EAST TO SOUTHEAST
  WIND 20 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS EARLY THURSDAY
  MORNING WILL INCREASE TO 30 TO 45 KNOTS BY THE AFTERNOON WITH
  GUSTS UP TO 60 KNOTS. A FEW GUSTS TO 65 KT POSSIBLE WITH
  STRONGEST WIND FROM CASCADE HEAD TO FLORENCE.

* SEAS: RISING TO AROUND 25 FEET THIS MORNING...THEN EASING TO
  NEAR 20 FEET BY LATE THIS AFTERNOON. SEAS WILL BUILD AGAIN TO 20
  TO 25 FEET THURSDAY WITH HIGHEST SEAS OVER THE CENTRAL OREGON WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ210-101845-
/O.CON.KPQR.RB.Y.0169.000000T0000Z-141212T0600Z/
COLUMBIA RIVER BAR-
244 AM PST WED DEC 10 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS 18 TO 20 FT...BUILDING TO 20 TO 22
  FT LATER THIS MORNING. SEAS DROP BELOW 20 FT LATE TONIGHT BUT
  BUILD AGAIN TO AROUND 20 FT THURSDAY EVENING.

* FIRST EBB: SEAS TO 24 FEET WITH BREAKERS DURING THE EBB AROUND 
  7 AM WEDNESDAY MORNING. 

* SECOND EBB: SEAS TO 24 FEET WITH BREAKERS DURING THE EBB 
  AROUND 7 PM WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
052 
WHUS76 KPQR 101715
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
915 AM PST WED DEC 10 2014

PZZ250-255-270-275-110115-
/O.CON.KPQR.SR.W.0009.000000T0000Z-141210T2000Z/
/O.CON.KPQR.SR.A.0007.141211T1200Z-141212T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
915 AM PST WED DEC 10 2014

...STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...
...STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. A STORM
WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING. 

* WINDS TODAY: SOUTH 30 TO 40 KNOTS WITH GUSTS UP TO 55 KNOTS. A
  FEW GUSTS TO 60 KT POSSIBLE OFFSHORE CASCADE HEAD TO FLORENCE.
  WIND IS EXPECTED TO SUBSTANTIALLY DIMINISH TO AROUND 25 KT BY
  LATE AFTERNOON.

* WIND LATE TONIGHT THROUGH THURSDAY: EAST TO SOUTHEAST 20 TO 30
  KNOTS WITH GUSTS TO 40 KNOTS EARLY THURSDAY MORNING WILL
  INCREASE TO 30 TO 45 KNOTS BY THE AFTERNOON WITH GUSTS UP TO 60
  KNOTS. A FEW GUSTS TO 65 KT POSSIBLE WITH STRONGEST WIND FROM
  CASCADE HEAD TO FLORENCE.

* SEAS: RISING TO AROUND 25 FEET THIS MORNING...THEN EASING TO 
  NEAR 20 FEET BY LATE THIS AFTERNOON. SEAS WILL BUILD AGAIN TO 
  20 TO 25 FEET THURSDAY WITH HIGHEST SEAS OVER THE CENTRAL 
  OREGON WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ210-110115-
/O.CON.KPQR.RB.Y.0169.000000T0000Z-141212T0600Z/
COLUMBIA RIVER BAR-
915 AM PST WED DEC 10 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS 18 TO 20 FT...BUILDING TO 20 TO 22
  FT LATER THIS MORNING. SEAS EASING TO 17 TO 19 FT LATER THIS
  AFTERNOON AND TONIGHT BUT BUILD AGAIN TO AROUND 20 FT THURSDAY
  MORNING.

* FIRST EBB: SEAS TO 22 FEET WITH BREAKERS DURING THE EBB AROUND 7
  PM THIS EVENING.

* SECOND EBB: SEAS TO 24 FEET WITH BREAKERS DURING THE EBB AROUND
  745 AM THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
606 
WHUS76 KPQR 101942
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1142 AM PST WED DEC 10 2014

PZZ250-255-270-275-110345-
/O.CAN.KPQR.SR.W.0009.000000T0000Z-141210T2000Z/
/O.NEW.KPQR.GL.W.0037.141210T1942Z-141211T0000Z/
/O.CON.KPQR.SR.A.0007.141211T1200Z-141212T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
1142 AM PST WED DEC 10 2014

...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A
STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING.

* WINDS: TODAY AND TONIGHT...SOUTH 25 TO 35 KNOTS WITH GUSTS UP TO
  40 KNOTS. WINDS EASING TO 15 TO 25 KT FOR THE EVENING AND
  OVERNIGHT. THURSDAY...EAST TO SOUTHEAST 20 TO 30 KNOTS WITH
  GUSTS TO 40 KNOTS THURSDAY MORNING THEN INCREASE TO 30 TO 45
  KNOTS BY THE AFTERNOON WITH GUSTS UP TO 60 KNOTS. A FEW GUSTS TO
  65 KT POSSIBLE WITH STRONGEST WIND FROM CASCADE HEAD TO
  FLORENCE.

* SEAS: TODAY AND TONIGHT...18 TO 20 FEET. SEAS WILL BUILD AGAIN
  TO 20 TO 25 FEET THURSDAY WITH HIGHEST SEAS OVER THE CENTRAL
  OREGON WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ210-110345-
/O.CON.KPQR.RB.Y.0169.000000T0000Z-141212T0600Z/
COLUMBIA RIVER BAR-
1142 AM PST WED DEC 10 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS 18 TO 20 FT...BUILDING TO 20 TO 22 
  FT LATER THIS MORNING. SEAS EASING TO 17 TO 19 FT LATER THIS 
  AFTERNOON AND TONIGHT BUT BUILD AGAIN TO AROUND 20 FT THURSDAY 
  MORNING. 

* FIRST EBB: SEAS TO 22 FEET WITH BREAKERS DURING THE EBB AROUND 
  7 PM THIS EVENING. 

* SECOND EBB: SEAS TO 24 FEET WITH BREAKERS DURING THE EBB 
  AROUND 745 AM THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this storm warning went out at Dec 9, 9:43 AM PST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 9, 9:43 AM PST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
943 AM PST MON DEC 9 2014

.SYNOPSIS...A BUSY WEATHER PATTERN WILL PREVAIL THIS WEEK FOR
SOUTHWEST WASHINGTON AND NORTHWEST OREGON WITH WET AND WINDY WEATHER
AT TIMES. THE POTENTIALLY STROGNEST SURFACE LOW RUNS NORTH ALONG THE
COAST THURSDAY BUT WITH CONSIDERABLE UNCERTAINTY AS TOLOCATION AND
TIMING. BROAD LOW PRESSURE OVER THE GULF OF ALASKA AND A STRONG
PACIFIC JET STREAM WILL ROTATE A SERIES OF STORMS ACROSS THE E
PACIFIC AND INTO THE PACIFIC NORTHWEST PAST MIDWEEK. THE MAIN UPPER
LOW WILL OPEN UP AND MOVE ACROSS THE PACIFIC NORTHWEST LATE IN THE
WEEK BRINGING COOLER AND SHOWERY WEATHER THURSDAY NIGHT AND FRIDAY.

&&

.UPDATE...THE COLD FRONT IS SHOWING SLOW BUT FORWARD PROGESS TOWARD
THE COAST WITH PEAK WINDS EXPEXCTED OVER THE NEXT COUPLE HOURS.
STILL LOOKING LIKE IT WILL BE A LOW END EVENT OVERALL. ALTHOUGH WITH
THE FRONT HAVING STALLED OFF THE COAST A BIT...WARM ADVECTION
OVERNIGHT PLUS CLOUDS KEPT TEMPERATURES WARM. SEVERAL LOCATIONS MAY
END UP SETTING RECORD MAXIMUM LOW TEMPERATURES AS CONDITIONS MAY NOT
COOL ALL THAT MUCH BEHIND THE FRONT TODAY. HAVE SEEN SOME LIGHTNING
APPEARING OFFSHORE UNDER JET ENHANCED CONVECTION. CELLS ARE TOO FAR
OUT FOR RADAR INTERROGATION BUT DID DECIDED TO CONVERT THE
THUNDERSTORMS TO ISOLATED COVERAGE. BEST CHANCE FOR THEM TO OCCUR
NOW SEEMS LIKE IT WILL BE FOR THE AFTERNOON HOURS AND PERHAPS
CARRYING A BIT IN THE EVENING. EARLY LOOKS AT 12Z MODELS SHOW GOOD
POTENTIAL FOR ANOTHER COASTAL HIGH WIND EVENT FOR LATE TONIGHT AND
WEDNESDAY. THURSDAY IS SETTUNG UP TO BE THE MOST SIGNIFICANT WIND
EVENT OF THIS SERIES. MODELS FINALLY ARE COMING TO CONSENSUS
REGARDING CLOSING OFF THE SURFACE LOW AND HAVING IT PEAK OFF THE SW
OREGON COAST. IT WILL THEM MOVE NORTH AND FILL AS IT CROSSES INTO
OUR AREA. WHILE THERE IS DECENT AGREEMENT ABOUT THE CENTRAL LOW
PRESSURE MINIMUM...THERE IS STILL CONSIDERABLE UNCERTAINTY REGARDING
THE TRACK AND MORE SO IN THE TIMING. HAVING DECENT CONFIDENCE THE
COAST AND COAST RANGE WILL RECEIVE VERY STRONG WINDS BUT STILL SEE
SOME POTENTIAL FOR THE SURFACE LOW TO PUSH FURTHER INLAND BRINGING
STRONG WINDS TO THE VALLEY AND PERHAPS METRO AREA. WILL CONTINUE TO
ASSESS AS MORE DATA BECOMES AVAILABLE. /JBONK

&&

.PREV DISC... /ISSUED 312 AM PST TUE DEC 9 2014/

SHORT TERM...IT WILL BE A BUSY WEATHER PATTERN FOR THE FEW DAYS...
COMPLICATED BY MODELS WHICH HAVE BEEN STRUGGLING TO AGREE ON SOME
KEY FEATURES. SATELLITE SHOWED A VERY STRONG LOW ON THE ORDER OF 965
MB NEAR 49N 136W EARLY THIS MORNING...EXPECTED TO CONTINUE TO LIFT
NNE TODAY. STRONG PRESSURE GRADIENTS ASSOCIATED WITH THE LOW
EXTENDED ALL THE WAY DOWN TO THE OREGON COAST. A COLD FRONT
EXTENDING S OF THE LOW WAS APPROACHING 130W. PEAK WIND ALONG THE
COAST OVERNIGHT WERE LIMITED BY A SOUTHERLY ORIENTATION TO THE
GEOSTROPHIC WIND FIELD...WITH HIGHEST OBSERVED WINDS ON THE ORDER OF
50 TO 60 MPH. WITH MODEL LOW LEVEL WINDS STILL SHOWING 50 TO 60 KT
BETWEEN 975 AMD 950MB THIS MORNING AS THE FRONT PUSHES IN...EXPECT
TO SEE WINDS PICK UP SOME WITH THE FRONTAL PASSAGE...MOST LIKELY
BETWEEN 15Z AND 18Z. AIR MASS AHEAD OF THE FRONT THIS MORNING
POSSESSES PRECIPITABLE WATER VALUES BETWEEN ONE AND ONE AND A
QUARTER INCHES. SATELLITE AND RADAR IMAGARY INDICATES LIKELY A
COUPLE OF MAIN BANDS OF PRECIPITATION EXPECTED TO MOVE THROUGH THIS
MORNING FOR HIGH POPS...BUT NOT LIKELY TO BE PROLONGED ENOUGH TO
CAUSE ANY SERIOUS ISSUES. WITH REGION IN THE WARM SECTOR EARLY
TODAY...HIGHS WILL BE ABOVE NORMAL.

A VERY SIMILAR SITUATION WILL FOLLOW TONIGHT AND WED. UPPER PATTERN
THROUGH WED KEEPS THE MAIN UPPER TROUGH WELL OFFSHORE THROUGH WED
WITH ANOTHER WAVE LIFTING NE OUT OF THE UPPER LOW. ANOTHER INTENSE
SURFACE LOW IS GENERALLY AGREED UPON BY MODELS TO FOLLOW A SIMILAR
TRACK N OFF THE BC COAST W OF 130W. AS A WARM FRONT LIFTS BACK N
OVERNIGHT MODELS SHOWING DECENT MOST ISENTROPIC LIFT ALONG THE 300K
INSETROPE SO WILL KEEP POPS GENERALLY CATEGORICAL OVENRIGHT. STRONG
PRESSURE GRADIENTS AGAIN EXPECTED TO EXTEND SE INTO WESTERN OREGON
WITH A SOUTHERLY ORIENTATION TO THE SURFACE GEOSTROPHIC WIND FIELD.
THIS WILL BRING ANOTHER THREAT OF WINDS TO THE COAST...AND PERHAPS
THE COAST RANGE...TONIGHT INTO WED WITH THE BEST CHANCES FOR HIGH
WINDS COMING WITH THE ARRIVAL OF ANOTHER COLD FRONT WED. TROPICAL
MOISTURE IS EXPECTED TO AGAIN BE PULLED UP AHEAD OF THIS
SYSTEM...WHICH IS LIKELY TO RESULT IN A PERIOD OF SUBSTANTIAL RAIN
ALONG AND AHEAD OF THE WED FRONT. AGAIN...REGION WILL SPEND GOOD BIT
OF TIME IN THE WARM SECTOR TONIGHT AND WED WHICH WILL KEEP TEMPS
ABOVE NORMNAL THROUGH WED.

BY THE END OF THE DAY WED THE UPPER TROUGH AXIS IS EXPECTED TO BE
AROUND 140W. MODELS AGREE ON A STRONG JET IN EXCESS OF 190KT AT
250MB ON THE BACKSIDE OF THE TROUGH DIGGING THE TROUGH WED NIGHT
THEN PUSHING IT E AS IT ROUNDS THE BASE OF THE TROUGH THU. AS A
JETLET LIFTS UP THE E SIDE OF THE TROUGH THU MODELS HAVE STRUGGLED
WITH HANDLING ANY SORT OF SURFACE LOW THAT DEVELOPS AHEAD OF THE
UPPER TROUGH WED NIGHT AND THU. GFS WHICH HAS BEEN THE MOST
AGRESSIVE IN SHOWING STRONG LOWS LIFTING UP THE OREGON COAST IN
PREVIOUS RUNS... IS A LITTLE TAMER IN THE 00Z RUN WHILE OTHER MODELS
HAVE ALSO COME UP CLOSER TO MIDDLE GROUND WITH THE 00Z GFS. STILL
SOME SUBSTANTIAL DIFFERENCES IN THE MODELS...BUT OVERALL FEEL THEY
ARE A LITTE CLOSER TO COMING TO SOME SORT OF CONSENSUS FOR THU.
BALANCING THE VARIOUS MODEL OUTPUTS...SUSPECT A LOW ON THE ORDER OF
980 MB TO BOTTOM OUT OFF THE S OREGON COAST EARLY THU...THEN LIFT
NNE OFF THE OREGON COAST THU WHILE SLOWLY FILLING BEFORE MOVING
INLAND NEAR THE MOUTH OF THE COLUMBIA THU AFTERNOON. THIS WOULD BE
NOT TOO DISSIMILAR TO THE LOW THAT MOVED UP THE COAST IN LATE
OCTOBER. THE TRACK AND INTENSITY OF THIS STORM WOULD SUGGEST SOME
THREAT OF HIGH WINDS FOR BOTH THE COAST AND TO A LESSER EXTENT THE
INTERIOR.

LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS. UPPER LEVEL
TROUGH OVER THE GULF OF ALASKA MOVES ONSHORE ON FRIDAY...BRINGING
HIGH PRESSURE OVER THE PACIFIC NORTHWEST ON SATURDAY. MODELS ARE
INDICATING THAT SATURDAY MAY TURN OUT TO BE A DRY DAY...THOUGH FOG
AND LOW CLOUDS WILL MAKE IT DIFFICULT FOR THE SUN TO COME OUT. THIS
HIGH PRESSURE WILL ALSO BRING COOLER TEMPERATURES FOR THE WEEKEND.
ANOTHER...QUICKER MOVING SYSTEM MOVES THROUGH ON SUNDAY OR
MONDAY...WHICH WILL BRING A ROUND OF RAIN ACROSS OUR AREA. GFS AND
ECMWF DISAGREE ON TIMING OF THIS SYSTEM...AS THE GFS BRINGS IT IN
SUNDAY NIGHT WHILE THE ECMWF BRINGS IT IN ON MONDAY. THIS SYSTEM
SETS UP WHAT LOOKS TO BE ANOTHER ACTIVE WEATHER PATTERN FOR NEXT
WEEK. -MCCOY

&&

.AVIATION...WIDESPREAD VFR CONDITIONS PERSIST TODAY...EXCEPT FOR
OCCASIONAL MVFR VIS AND/OR CIGS IN LIGHT RAIN. EAST WIND IS SLOWLY
DIMINISHING THIS MORNING...BUT STILL EXPECT GUSTS 35-45 KT TO
CONTINUE TO IMPACT THE WEST END OF THE COLUMBIA GORGE. SOUTH WIND
WITH GUSTS 45-55 KT WILL IMPACT THE IMMEDIATE COASTLINE THIS MORNING
WITH PEAK GUSTS 35 TO 45 KT AT TERMINALS. AFTER A BRIEF RESPITE...
WINDS PICK UP AGAIN ALONG THE COAST TONIGHT STARTING AROUND 06Z
WED. LOCAL GUSTS NEAR 55 KT ARE POSSIBLE FOR THE WED SYSTEM.

KPDX AND APPROACHES...VFR SHOULD PERSIST WITH POTENTIAL FOR MVFR
CONDITIONS AFTER 18Z TUE. EASTERN APPROACHES WILL MAINTAIN WIND
GUSTS UP TO 35 KT...BUT EAST WIND HAS ALREADY STARTED TO DIMINISH
ELSEWHERE WITH LINGERING GUSTS UP TO 25 KT. WILL NEED TO MONITOR
FOR POTENTIAL LLWS THROUGH THE MORNING WITH SURFACE E WIND AND
STRONG S-SW WIND AT/ABOVE FL010. /27

&&

.MARINE...SOUTH WINDS WILL CONTINUE TO GUST BETWEEN 45-55 KT THIS
MORNING AHEAD OF AN APPROACHING COLD FRONT. HAVE HAD A US COAST
GUARD REPORT OF WINDS 45 KT WITH GUSTS TO 55 KT AT THE COLUMBIA
RIVER BAR THIS MORNING...VERIFYING THE CURRENT STORM WARNING FOR
THE COASTAL WATERS. SOUTHERLY GALE FORCE WINDS WITH GUSTS TO 35 KT
ARE EXPECTED BEHIND THE FRONT BY 11 AM OR NOON...AND WILL BE
ISSUING A GALE WARNING FOR THE WATERS FROM THIS AFTERNOON THROUGH
LATE THIS EVENING. CURRENT SEAS AT 20-22 FT THIS MORNING...WILL
LIKELY FALL JUST BELOW 20 FT BY THIS AFTERNOON BUT THIS IS A VERY
BRIEF OCCURRENCE SINCE SEAS BEGIN BUILDING AHEAD OF THE NEXT
FRONTAL SYSTEM LATE TONIGHT.

WILL LIKELY BE UPGRADING THE STORM WATCH TO A STORM WARNING FOR
LATE TONIGHT AND WEDNESDAY. COULD STILL SEE A FEW GUSTS TO LOW
END HURRICANE FORCE...BUT DON'T THINK AT THIS POINT THAT THEY WILL
BE FREQUENT OR WIDESPREAD ENOUGH TO WARRANT THE PRODUCT. WINDS
PEAK AROUND 15Z WEDNESDAY AND THEN DROP TO GALE FORCE BY AROUND
21Z.

AS IF THESE TWO SYSTEMS WERE NOT ENOUGH...THERE IS THE POTENTIAL
FOR A POTENT LOW THU. MODELS REMAIN LARGELY IN DISAGREEMENT
REGARDING BOTH THE TIMING AND STRENGTH OF THE LOW...ALTHOUGH THEY
ALL AT LEAST NOW AGREE THAT A LOW WILL FORM...WHICH IS PROGRESS
FROM LAST NIGHT'S 00Z AND 06Z RUNS. GFS HAS CONSISTENTLY SHOWN
THIS LOW UNDERGOING RAPID CYCLOGENESIS OFF THE S OREGON AND N CAL
COAST LATE WED NIGHT AS IT SWINGS WELL INSIDE 130W. THIS COULD
BRING A FEW HOURS OF SOLID STORM FORCE WIND TO THE WATERS. AS
HAPPENED YESTERDAY...THE 06Z GFS SHOWS A WEAKER LOW COMPARED WITH
THE 00Z RUN (A LA THE ECM) BUT EXPECT TO SEE THE 12Z GFS RETURN
TO THE TREND OF A VERY STRONG LOW. FOR NOW HAVE LEANED TOWARD THE
00Z GFS BUT HEDGED A BIT. BOWEN/27

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL NOON PST TODAY FOR CENTRAL OREGON COAST-
     NORTH OREGON COAST.

     HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR CENTRAL
     OREGON COAST-NORTH OREGON COAST.

     HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     CENTRAL COAST RANGE OF WESTERN OREGON-CENTRAL OREGON COAST-
     COAST RANGE OF NORTHWEST OREGON-NORTH OREGON COAST.

WA...HIGH WIND WARNING UNTIL NOON PST TODAY FOR SOUTH WASHINGTON
     COAST.

     HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR SOUTH
     WASHINGTON COAST.

     HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     SOUTH WASHINGTON COAST-WILLAPA HILLS.

PZ...STORM WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     COASTAL WATERS FROM CAPE SHOALWATER TO FLORENCE OUT 60 NM.

     STORM WARNING UNTIL NOON PST TODAY FOR COASTAL WATERS FROM
     CAPE SHOALWATER TO FLORENCE OUT 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 4 AM
     PST THURSDAY.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSPORTLAND
WWW.TWITTER.COM/NWSPORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON
FROM THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS
COMMONLY REFERRED TO AS THE FORECAST AREA.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:12 AM PSTStorm WatchPQR8 hr
Dec 9, 11:40 AM PSTStorm WatchPQR27 hr
Dec 9, 11:41 AM PSTHigh Wind WarningPQR26 hr
Dec 9, 2:33 PM PSTHigh Surf AdvisoryPQR54 hr
Dec 9, 2:53 PM PSTHigh Wind WatchPQR21 hr

Nearby

Storm Warnings in Oregon, 2014Every storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.